Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
169 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are taking sodium valporate and thyronorm together safe?

I am an unmarried girl of 26. I am having Femilon for PCOD and Sodium Valporate for Neurocysticercosis. I am also having Thyronorm for hypothyroidism? Do these drugs interact wid each other, if yes how? I am having vigorous hair fall since I have started Femilon? Why is it?
Thu, 24 Jun 2021
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Femilon is a combination of hormones used to regularise periods. It may produce hair fall. The interaction it has with your other medication is that it can reduce the blood level of Sodium valporate. If you have been taking Sodium Valporate for any seizure disorder, you need to contact your doctor. PCOD is due to Insulin Resistance and a medicine to reduce insulin resistance would help you improve. Also if you are overweight, weight reduction would help you.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Noble Zachariah, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Thyroid disease


Are taking sodium valporate and thyronorm together safe?

Hello, Femilon is a combination of hormones used to regularise periods. It may produce hair fall. The interaction it has with your other medication is that it can reduce the blood level of Sodium valporate. If you have been taking Sodium Valporate for any seizure disorder, you need to contact your doctor. PCOD is due to Insulin Resistance and a medicine to reduce insulin resistance would help you improve. Also if you are overweight, weight reduction would help you. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Noble Zachariah, Internal Medicine Specialist